# SDR SWAA2020083104258

- Difficulty date: July 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE INTERCOSTAL AT BS 540 AND RBL 0 TO RBL 24.5 AT PASSENGER CABIN (1 EA) / REPLACED INTERCOSTAL LOC. AT BS540 AND RBL 0 TO RBL 24.5 AT PASSENGER CABIN IAW B737- 700; 51-10-02; ITEM 9 AND DWG 143A0060 REV-.
